Alert archive / Louisiana / Freeze Warnings in 2012
Freeze Warning 5, NWS New Orleans, LA
NWS New Orleans, LA issued this freeze warning at Feb 11, 2012, 4:32 AM CST for 4 parishes in Louisiana. It took effect at Feb 12, 2012, 12:00 AM CST. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 11, 2012, 4:32 AM CST (10:32 UTC)
- In effect from
- Feb 12, 2012, 12:00 AM CST
- Expired
- Feb 12, 2012, 9:00 AM CST
- In force
- 9 hr
- Issued by
- NWS New Orleans, LA
Counties Assumption Parish, LA, Saint Bernard Parish, LA, Saint James Parish, LA, Saint John the Baptist Parish, LA
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 00:00Z, 10.5 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 542 m above ground
- 0-6 km bulk shear
- 69 kt
- 0-1 km storm-relative helicity
- -93 m²/s²
- 0-3 km storm-relative helicity
- -6 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
127 WWUS74 KLIX 111032 NPWLIX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW ORLEANS LA 432 AM CST SAT FEB 11 2012 ...COLD TEMPERATURES TO RETURN TO THE AREA... .AN ARCTIC AIR MASS WAS ADVANCING STEADILY SOUTHEASTWARDS THROUGH MUCH OF THE NATION EAST OF THE ROCKIES. THIS WILL THE COLDEST AIR OF THE SEASON THUS FAR FOR MANY LOCATIONS. THIS COLD SNAP IS FOLLOWING AN EXTENDED STRETCH OF MILD WEATHER THAT HAS SEEN SEVERAL PLANTS AND TREES BLOOM PREMATURELY. THIS COLD SNAP SHOULD BE SHORT-LIVED WITH SLIGHTLY WARMER TEMPERATURES EXPECTED SUNDAY NIGHT INTO MONDAY MORNING. LAZ036-037-039-040-071-072-MSZ068>071-077-080>082-111845- /O.UPG.KLIX.HZ.A.0001.120212T0600Z-120212T1400Z/ /O.NEW.KLIX.HZ.W.0004.120212T0300Z-120212T1500Z/ EAST FELICIANA-ST. HELENA-WASHINGTON-ST. TAMMANY- NORTHERN TANGIPAHOA-SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE- WALTHALL-PEARL RIVER-HANCOCK-HARRISON-JACKSON- INCLUDING THE CITIES OF...JACKSON...CLINTON...GREENSBURG... MONTPELIER...BOGALUSA...FRANKLINTON...SLIDELL...MANDEVILLE... COVINGTON...LACOMBE...AMITE...KENTWOOD...HAMMOND...PONCHATOULA... CENTREVILLE...WOODVILLE...GLOSTER...LIBERTY...CROSBY...MCCOMB... TYLERTOWN...PICAYUNE...BAY ST. LOUIS...WAVELAND...DIAMONDHEAD... GULFPORT...BILOXI...PASCAGOULA...OCEAN SPRINGS...MOSS POINT... GAUTIER...ST. MARTIN 432 AM CST SAT FEB 11 2012 ...HARD FREEZE WARNING IN EFFECT FROM 9 PM THIS EVENING TO 9 AM CST SUNDAY... THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A HARD FREEZE WARNING...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 9 AM CST SUNDAY. THE HARD FREEZE WATCH IS NO LONGER IN EFFECT. * TIMING...APPROXIMATELY 12 HOURS OF SUB FREEZING TEMPERATURES CAN BE EXPECTED WITH LOWS IN THE LOWER TO MID 20S. * TEMPERATURE...MINIMUM TEMPERATURES BETWEEN 23 AND 26 DEGREES CAN BE EXPECTED FOR DURATIONS OF 2 TO 5 HOURS. * IMPACTS...MANY SENSITIVE PLANTS THAT HAVE PREMATURELY BLOOMED OR EMERGED WILL BE DAMAGED OR KILLED IF NOT PROPERLY PROTECTED. VERY DRY AIR WITH LOW HUMIDITY LEVELS WILL ALSO POSE A HIGHER THAN USUAL FIRE RISK...PARTICULARLY WITH THE USE OF HEATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HARD FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. PETS ARE ALSO SUBJECT TO THE EXTREME COLD. KEEP PETS INDOORS AS MUCH AS POSSIBLE. IF THIS IS NOT POSSIBLE...MAKE SURE OUTDOOR PETS HAVE WARM DRY SHELTER...AND PROVIDE SUFFICIENT FOOD AND FRESH UNFROZEN WATER. BE PARTICULARLY CAREFUL WITH PORTABLE HEATERS... THERE IS A DANGER OF FIRE OR POISONOUS FUMES. && $$ LAZ034-035-046>050-056-111845- /O.UPG.KLIX.FZ.A.0001.120212T0600Z-120212T1400Z/ /O.NEW.KLIX.HZ.W.0004.120212T0300Z-120212T1500Z/ POINTE COUPEE-WEST FELICIANA-IBERVILLE-WEST BATON ROUGE- EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION- INCLUDING THE CITIES OF...NEW ROADS...LIVONIA... ST. FRANCISVILLE...PLAQUEMINE...WHITE CASTLE...PORT ALLEN... ADDIS...BRUSLY...BATON ROUGE...GONZALES...DONALDSONVILLE... DENHAM SPRINGS...WALKER...PIERRE PART...LABADIEVILLE... PAINCOURTVILLE 432 AM CST SAT FEB 11 2012 ...HARD FREEZE WARNING IN EFFECT FROM 9 PM THIS EVENING TO 9 AM CST SUNDAY... THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A HARD FREEZE WARNING...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 9 AM CST SUNDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. * TIMING...TEMPERATURES WILL FALL BELOW FREEZING AROUND 9 PM AND NOT WARM ABOVE FREEZING UNTIL AROUND 9 AM SUNDAY MORNING. * TEMPERATURE...MINIMUM TEMPERATURES OF 23 TO 26 ARE EXPECTED FOR 2 TO 3 HOURS MAINLY BETWEEN 5 AM AND 8 AM. * IMPACTS...PREMATURELY BLOOMING OR EMERGING PLANTS ARE AT MOST RISK OF DAMAGE OR BEING KILLED IF NOT PROPERLY PROTECTED. VERY DRY AIR WITH LOW HUMIDITY LEVELS WILL ALSO POSE A HIGHER THAN USUAL FIRE RISK...PARTICULARLY WITH THE USE OF HEATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HARD FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. PETS ARE ALSO SUBJECT TO THE EXTREME COLD. KEEP PETS INDOORS AS MUCH AS POSSIBLE. IF THIS IS NOT POSSIBLE...MAKE SURE OUTDOOR PETS HAVE WARM DRY SHELTER...AND PROVIDE SUFFICIENT FOOD AND FRESH UNFROZEN WATER. BE PARTICULARLY CAREFUL WITH PORTABLE HEATERS... THERE IS A DANGER OF FIRE OR POISONOUS FUMES. && $$ LAZ057>070-111845- /O.UPG.KLIX.FZ.A.0001.120212T0600Z-120212T1400Z/ /O.NEW.KLIX.FZ.W.0005.120212T0600Z-120212T1500Z/ ST. JAMES-ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES- UPPER JEFFERSON-ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD- UPPER TERREBONNE-LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON- LOWER PLAQUEMINES-LOWER ST. BERNARD- INCLUDING THE CITIES OF...LUTCHER...GRAMERCY...LAPLACE... RESERVE...THIBODAUX...RACELAND...LAROSE...DESTREHAN...NORCO... METAIRIE...KENNER...NEW ORLEANS...BELLE CHASSE...CHALMETTE... VIOLET...HOUMA...BAYOU CANE...CHAUVIN...DULAC...MONTEGUT... GALLIANO...CUT OFF...GOLDEN MEADOW...PORT SULPHUR...EMPIRE... YSCLOSKEY 432 AM CST SAT FEB 11 2012 ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST SUNDAY... THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST SUNDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. * TIMING...TEMPERATURES WILL FALL INTO THE UPPER 20S WITH SUB FREEZING TEMPERATURES FOR A FEW HOURS. * TEMPERATURE...LOW TEMPERATURES BETWEEN 28 AND 32 DEGREES CAN BE EXPECTED FROM MIDNIGHT TO MID-MORNING SUNDAY. * IMPACTS...SENSITIVE PLANTS...PARTICULARLY THOSE THAT HAVE BLOOMED OR EMERGED PREMATURELY...ARE AT RISK OF DAMAGE OR BEING KILLED IF NOT PROPERLY PROTECTED. VERY DRY AIR WITH LOW HUMIDITY LEVELS WILL ALSO POSE A HIGHER THAN USUAL FIRE RISK...PARTICULARLY WITH THE USE OF HEATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. PETS ARE ALSO SUBJECT TO THE EXTREME COLD. KEEP PETS INDOORS AS MUCH AS POSSIBLE. IF THIS IS NOT POSSIBLE...MAKE SURE OUTDOOR PETS HAVE WARM DRY SHELTER...AND PROVIDE SUFFICIENT FOOD AND FRESH UNFROZEN WATER. BE PARTICULARLY CAREFUL WITH PORTABLE HEATERS... THERE IS A DANGER OF FIRE OR POISONOUS FUMES. && $$ 24/RR
3 follow-up statements
703 WWUS74 KLIX 111805 NPWLIX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW ORLEANS LA 1205 PM CST SAT FEB 11 2012 ...COLD TEMPERATURES TO RETURN TO THE AREA... .AN ARCTIC AIR MASS WAS ADVANCING STEADILY SOUTHEASTWARDS THROUGH MUCH OF THE NATION EAST OF THE ROCKIES. THIS WILL THE COLDEST AIR OF THE SEASON THUS FAR FOR MANY LOCATIONS. THIS COLD SNAP IS FOLLOWING AN EXTENDED STRETCH OF MILD WEATHER THAT HAS SEEN SEVERAL PLANTS AND TREES BLOOM PREMATURELY. THIS COLD SNAP SHOULD BE SHORT-LIVED WITH SLIGHTLY WARMER TEMPERATURES EXPECTED SUNDAY NIGHT INTO MONDAY MORNING. LAZ056-120600- /O.CAN.KLIX.HZ.W.0004.120212T0300Z-120212T1500Z/ /O.EXA.KLIX.FZ.W.0005.120212T0600Z-120212T1500Z/ ASSUMPTION- INCLUDING THE CITIES OF...PIERRE PART...LABADIEVILLE... PAINCOURTVILLE 1205 PM CST SAT FEB 11 2012 ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST SUNDAY... ...HARD FREEZE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST SUNDAY. THE HARD FREEZE WARNING HAS BEEN CANCELLED. * TIMING...TEMPERATURES WILL FALL INTO THE UPPER 20S WITH SUB FREEZING TEMPERATURES FOR A FEW HOURS. * TEMPERATURE...LOW TEMPERATURES BETWEEN 28 AND 32 DEGREES CAN BE EXPECTED FROM MIDNIGHT TO MID-MORNING SUNDAY. * IMPACTS...SENSITIVE PLANTS...PARTICULARLY THOSE THAT HAVE BLOOMED OR EMERGED PREMATURELY...ARE AT RISK OF DAMAGE OR BEING KILLED IF NOT PROPERLY PROTECTED. VERY DRY AIR WITH LOW HUMIDITY LEVELS WILL ALSO POSE A HIGHER THAN USUAL FIRE RISK... PARTICULARLY WITH THE USE OF HEATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... PETS ARE ALSO SUBJECT TO THE EXTREME COLD. KEEP PETS INDOORS AS MUCH AS POSSIBLE. IF THIS IS NOT POSSIBLE...MAKE SURE OUTDOOR PETS HAVE WARM DRY SHELTER...AND PROVIDE SUFFICIENT FOOD AND FRESH UNFROZEN WATER. BE PARTICULARLY CAREFUL WITH PORTABLE HEATERS... THERE IS A DANGER OF FIRE OR POISONOUS FUMES. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ LAZ034>037-039-040-046>050-071-072-MSZ068>071-077-080>082-120600- /O.CON.KLIX.HZ.W.0004.120212T0300Z-120212T1500Z/ POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA-WASHINGTON- ST. TAMMANY-IBERVILLE-WEST BATON ROUGE-EAST BATON ROUGE-ASCENSION- LIVINGSTON-NORTHERN TANGIPAHOA-SOUTHERN TANGIPAHOA-WILKINSON- AMITE-PIKE-WALTHALL-PEARL RIVER-HANCOCK-HARRISON-JACKSON- INCLUDING THE CITIES OF...NEW ROADS...LIVONIA... ST. FRANCISVILLE...JACKSON...CLINTON...GREENSBURG...MONTPELIER... BOGALUSA...FRANKLINTON...SLIDELL...MANDEVILLE...COVINGTON... LACOMBE...PLAQUEMINE...WHITE CASTLE...PORT ALLEN...ADDIS... BRUSLY...BATON ROUGE...GONZALES...DONALDSONVILLE... DENHAM SPRINGS...WALKER...AMITE...KENTWOOD...HAMMOND... PONCHATOULA...CENTREVILLE...WOODVILLE...GLOSTER...LIBERTY... CROSBY...MCCOMB...TYLERTOWN...PICAYUNE...BAY ST. LOUIS... WAVELAND...DIAMONDHEAD...GULFPORT...BILOXI...PASCAGOULA... OCEAN SPRINGS...MOSS POINT...GAUTIER...ST. MARTIN 1205 PM CST SAT FEB 11 2012 ...HARD FREEZE WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 9 AM CST SUNDAY... * TIMING...APPROXIMATELY 12 HOURS OF SUB FREEZING TEMPERATURES CAN BE EXPECTED WITH LOWS IN THE LOWER TO MID 20S. * TEMPERATURE...MINIMUM TEMPERATURES BETWEEN 23 AND 26 DEGREES CAN BE EXPECTED FOR DURATIONS OF 2 TO 5 HOURS. * IMPACTS...MANY SENSITIVE PLANTS THAT HAVE PREMATURELY BLOOMED OR EMERGED WILL BE DAMAGED OR KILLED IF NOT PROPERLY PROTECTED. VERY DRY AIR WITH LOW HUMIDITY LEVELS WILL ALSO POSE A HIGHER THAN USUAL FIRE RISK...PARTICULARLY WITH THE USE OF HEATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HARD FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. PETS ARE ALSO SUBJECT TO THE EXTREME COLD. KEEP PETS INDOORS AS MUCH AS POSSIBLE. IF THIS IS NOT POSSIBLE...MAKE SURE OUTDOOR PETS HAVE WARM DRY SHELTER...AND PROVIDE SUFFICIENT FOOD AND FRESH UNFROZEN WATER. BE PARTICULARLY CAREFUL WITH PORTABLE HEATERS... THERE IS A DANGER OF FIRE OR POISONOUS FUMES. && $$ LAZ057>070-120600- /O.CON.KLIX.FZ.W.0005.120212T0600Z-120212T1500Z/ ST. JAMES-ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES- UPPER JEFFERSON-ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD- UPPER TERREBONNE-LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON- LOWER PLAQUEMINES-LOWER ST. BERNARD- INCLUDING THE CITIES OF...LUTCHER...GRAMERCY...LAPLACE... RESERVE...THIBODAUX...RACELAND...LAROSE...DESTREHAN...NORCO... METAIRIE...KENNER...NEW ORLEANS...BELLE CHASSE...CHALMETTE... VIOLET...HOUMA...BAYOU CANE...CHAUVIN...DULAC...MONTEGUT... GALLIANO...CUT OFF...GOLDEN MEADOW...PORT SULPHUR...EMPIRE... YSCLOSKEY 1205 PM CST SAT FEB 11 2012 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST SUNDAY... * TIMING...TEMPERATURES WILL FALL INTO THE UPPER 20S WITH SUB FREEZING TEMPERATURES FOR A FEW HOURS. * TEMPERATURE...LOW TEMPERATURES BETWEEN 28 AND 32 DEGREES CAN BE EXPECTED FROM MIDNIGHT TO MID-MORNING SUNDAY. * IMPACTS...SENSITIVE PLANTS...PARTICULARLY THOSE THAT HAVE BLOOMED OR EMERGED PREMATURELY...ARE AT RISK OF DAMAGE OR BEING KILLED IF NOT PROPERLY PROTECTED. VERY DRY AIR WITH LOW HUMIDITY LEVELS WILL ALSO POSE A HIGHER THAN USUAL FIRE RISK... PARTICULARLY WITH THE USE OF HEATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. PETS ARE ALSO SUBJECT TO THE EXTREME COLD. KEEP PETS INDOORS AS MUCH AS POSSIBLE. IF THIS IS NOT POSSIBLE...MAKE SURE OUTDOOR PETS HAVE WARM DRY SHELTER...AND PROVIDE SUFFICIENT FOOD AND FRESH UNFROZEN WATER. BE PARTICULARLY CAREFUL WITH PORTABLE HEATERS... THERE IS A DANGER OF FIRE OR POISONOUS FUMES. && $$
979 WWUS74 KLIX 120254 NPWLIX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW ORLEANS LA 854 PM CST SAT FEB 11 2012 ...VERY COLD TEMPERATURES TONIGHT INTO SUNDAY MORNING... .AN ARCTIC AIR MASS WAS ADVANCING STEADILY SOUTHEASTWARDS THROUGH MUCH OF THE NATION EAST OF THE ROCKIES. THIS WILL BE THE COLDEST AIR OF THE SEASON THUS FAR FOR MANY LOCATIONS. THIS COLD SNAP IS FOLLOWING AN EXTENDED STRETCH OF MILD WEATHER THAT HAS SEEN SEVERAL PLANTS AND TREES BLOOM PREMATURELY. LAZ034>037-039-040-046>050-071-072-MSZ068>071-077-080>082-121100- /O.CON.KLIX.HZ.W.0004.120212T0300Z-120212T1500Z/ POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA-WASHINGTON- ST. TAMMANY-IBERVILLE-WEST BATON ROUGE-EAST BATON ROUGE-ASCENSION- LIVINGSTON-NORTHERN TANGIPAHOA-SOUTHERN TANGIPAHOA-WILKINSON- AMITE-PIKE-WALTHALL-PEARL RIVER-HANCOCK-HARRISON-JACKSON- INCLUDING THE CITIES OF...NEW ROADS...LIVONIA... ST. FRANCISVILLE...JACKSON...CLINTON...GREENSBURG...MONTPELIER... BOGALUSA...FRANKLINTON...SLIDELL...MANDEVILLE...COVINGTON... LACOMBE...PLAQUEMINE...WHITE CASTLE...PORT ALLEN...ADDIS... BRUSLY...BATON ROUGE...GONZALES...DONALDSONVILLE... DENHAM SPRINGS...WALKER...AMITE...KENTWOOD...HAMMOND... PONCHATOULA...CENTREVILLE...WOODVILLE...GLOSTER...LIBERTY... CROSBY...MCCOMB...TYLERTOWN...PICAYUNE...BAY ST. LOUIS... WAVELAND...DIAMONDHEAD...GULFPORT...BILOXI...PASCAGOULA... OCEAN SPRINGS...MOSS POINT...GAUTIER...ST. MARTIN 854 PM CST SAT FEB 11 2012 ...HARD FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CST SUNDAY... * TIMING...APPROXIMATELY 12 HOURS OF SUB FREEZING TEMPERATURES CAN BE EXPECTED WITH LOWS IN THE LOWER TO MID 20S. * TEMPERATURE...MINIMUM TEMPERATURES BETWEEN 23 AND 26 DEGREES CAN BE EXPECTED FOR DURATIONS OF 2 TO 5 HOURS. * IMPACTS...MANY SENSITIVE PLANTS THAT HAVE PREMATURELY BLOOMED OR EMERGED WILL BE DAMAGED OR KILLED IF NOT PROPERLY PROTECTED. VERY DRY AIR WITH LOW HUMIDITY LEVELS WILL ALSO POSE A HIGHER THAN USUAL FIRE RISK...PARTICULARLY WITH THE USE OF HEATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HARD FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. PETS ARE ALSO SUBJECT TO THE EXTREME COLD. KEEP PETS INDOORS AS MUCH AS POSSIBLE. IF THIS IS NOT POSSIBLE...MAKE SURE OUTDOOR PETS HAVE WARM DRY SHELTER...AND PROVIDE SUFFICIENT FOOD AND FRESH UNFROZEN WATER. BE PARTICULARLY CAREFUL WITH PORTABLE HEATERS... THERE IS A DANGER OF FIRE OR POISONOUS FUMES. && $$ LAZ056>070-121100- /O.CON.KLIX.FZ.W.0005.120212T0600Z-120212T1500Z/ ASSUMPTION-ST. JAMES-ST. JOHN THE BAPTIST-UPPER LAFOURCHE- ST. CHARLES-UPPER JEFFERSON-ORLEANS-UPPER PLAQUEMINES- UPPER ST. BERNARD-UPPER TERREBONNE-LOWER TERREBONNE- LOWER LAFOURCHE-LOWER JEFFERSON-LOWER PLAQUEMINES- LOWER ST. BERNARD- INCLUDING THE CITIES OF...PIERRE PART...LABADIEVILLE... PAINCOURTVILLE...LUTCHER...GRAMERCY...LAPLACE...RESERVE... THIBODAUX...RACELAND...LAROSE...DESTREHAN...NORCO...METAIRIE... KENNER...NEW ORLEANS...BELLE CHASSE...CHALMETTE...VIOLET... HOUMA...BAYOU CANE...CHAUVIN...DULAC...MONTEGUT...GALLIANO... CUT OFF...GOLDEN MEADOW...PORT SULPHUR...EMPIRE...YSCLOSKEY 854 PM CST SAT FEB 11 2012 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST SUNDAY... * TIMING...TEMPERATURES WILL FALL INTO THE UPPER 20S WITH SUB FREEZING TEMPERATURES FOR A FEW HOURS. * TEMPERATURE...LOW TEMPERATURES BETWEEN 28 AND 32 DEGREES CAN BE EXPECTED FROM MIDNIGHT TO MID-MORNING SUNDAY. * IMPACTS...SENSITIVE PLANTS...PARTICULARLY THOSE THAT HAVE BLOOMED OR EMERGED PREMATURELY...ARE AT RISK OF DAMAGE OR BEING KILLED IF NOT PROPERLY PROTECTED. VERY DRY AIR WITH LOW HUMIDITY LEVELS WILL ALSO POSE A HIGHER THAN USUAL FIRE RISK... PARTICULARLY WITH THE USE OF HEATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. PETS ARE ALSO SUBJECT TO THE EXTREME COLD. KEEP PETS INDOORS AS MUCH AS POSSIBLE. IF THIS IS NOT POSSIBLE...MAKE SURE OUTDOOR PETS HAVE WARM DRY SHELTER...AND PROVIDE SUFFICIENT FOOD AND FRESH UNFROZEN WATER. BE PARTICULARLY CAREFUL WITH PORTABLE HEATERS... THERE IS A DANGER OF FIRE OR POISONOUS FUMES. && $$
809 WWUS74 KLIX 121001 NPWLIX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW ORLEANS LA 401 AM CST SUN FEB 12 2012 ...COLD TEMPERATURES THIS MORNING... .HIGH CLOUDINESS HAS KEPT TEMPERATURES SLIGHTLY HIGHER THAN EARLIER ANTICIPATED THIS MORNING. HARD FREEZE CONDITIONS ARE NO LONGER EXPECTED FOR ANY SIGNIFICANT TIME NORTH OF LAKE PONTCHARTRAIN. SOUTH OF THE LAKE...TEMPERATURES MAY STILL BRIEFLY TOUCH THE FREEZING MARK BEFORE WARMING BY MID MORNING. LAZ034>037-039-040-046>050-071-072-MSZ068>071-077-080>082-121115- /O.CAN.KLIX.HZ.W.0004.000000T0000Z-120212T1500Z/ POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA-WASHINGTON- ST. TAMMANY-IBERVILLE-WEST BATON ROUGE-EAST BATON ROUGE-ASCENSION- LIVINGSTON-NORTHERN TANGIPAHOA-SOUTHERN TANGIPAHOA-WILKINSON- AMITE-PIKE-WALTHALL-PEARL RIVER-HANCOCK-HARRISON-JACKSON- INCLUDING THE CITIES OF...NEW ROADS...LIVONIA... ST. FRANCISVILLE...JACKSON...CLINTON...GREENSBURG...MONTPELIER... BOGALUSA...FRANKLINTON...SLIDELL...MANDEVILLE...COVINGTON... LACOMBE...PLAQUEMINE...WHITE CASTLE...PORT ALLEN...ADDIS... BRUSLY...BATON ROUGE...GONZALES...DONALDSONVILLE... DENHAM SPRINGS...WALKER...AMITE...KENTWOOD...HAMMOND... PONCHATOULA...CENTREVILLE...WOODVILLE...GLOSTER...LIBERTY... CROSBY...MCCOMB...TYLERTOWN...PICAYUNE...BAY ST. LOUIS... WAVELAND...DIAMONDHEAD...GULFPORT...BILOXI...PASCAGOULA... OCEAN SPRINGS...MOSS POINT...GAUTIER...ST. MARTIN 401 AM CST SUN FEB 12 2012 ...HARD FREEZE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS CANCELLED THE HARD FREEZE WARNING. WHILE TEMPERATURES MAY FALL INTO THE UPPER 20S FOR LOW TEMPERATURES THIS MORNING...HARD FREEZE CONDITIONS...TEMPERATURES IN THE MIDDLE 20S FOR SEVERAL HOURS...ARE NO LONGER EXPECTED. $$ LAZ056>070-121500- /O.CON.KLIX.FZ.W.0005.000000T0000Z-120212T1500Z/ ASSUMPTION-ST. JAMES-ST. JOHN THE BAPTIST-UPPER LAFOURCHE- ST. CHARLES-UPPER JEFFERSON-ORLEANS-UPPER PLAQUEMINES- UPPER ST. BERNARD-UPPER TERREBONNE-LOWER TERREBONNE- LOWER LAFOURCHE-LOWER JEFFERSON-LOWER PLAQUEMINES- LOWER ST. BERNARD- INCLUDING THE CITIES OF...PIERRE PART...LABADIEVILLE... PAINCOURTVILLE...LUTCHER...GRAMERCY...LAPLACE...RESERVE... THIBODAUX...RACELAND...LAROSE...DESTREHAN...NORCO...METAIRIE... KENNER...NEW ORLEANS...BELLE CHASSE...CHALMETTE...VIOLET... HOUMA...BAYOU CANE...CHAUVIN...DULAC...MONTEGUT...GALLIANO... CUT OFF...GOLDEN MEADOW...PORT SULPHUR...EMPIRE...YSCLOSKEY 401 AM CST SUN FEB 12 2012 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... * TIMING...TEMPERATURES WILL FALL INTO THE LOWER 30S WITH SUB FREEZING TEMPERATURES POSSIBLE FOR AN HOUR OR TWO AROUND SUNRISE. * TEMPERATURE...LOW TEMPERATURES BETWEEN 30 AND 33 DEGREES CAN BE EXPECTED AROUND SUNRISE WITH ALL AREAS ABOVE FREEZING BY 9 AM. * IMPACTS...SENSITIVE PLANTS...PARTICULARLY THOSE THAT HAVE BLOOMED OR EMERGED PREMATURELY...ARE AT RISK OF DAMAGE OR BEING KILLED IF NOT PROPERLY PROTECTED. VERY DRY AIR WITH LOW HUMIDITY LEVELS WILL ALSO POSE A HIGHER THAN USUAL FIRE RISK...PARTICULARLY WITH THE USE OF HEATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. PETS ARE ALSO SUBJECT TO THE EXTREME COLD. KEEP PETS INDOORS AS MUCH AS POSSIBLE. IF THIS IS NOT POSSIBLE...MAKE SURE OUTDOOR PETS HAVE WARM DRY SHELTER...AND PROVIDE SUFFICIENT FOOD AND FRESH UNFROZEN WATER. BE PARTICULARLY CAREFUL WITH PORTABLE HEATERS... THERE IS A DANGER OF FIRE OR POISONOUS FUMES. && $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this freeze warning went out at Feb 11, 4:07 AM CST, 25 minutes earlier.
Area forecast discussion, Feb 11, 4:07 AM CST, 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
407 AM CST SAT FEB 11 2012
.SYNOPSIS...
MODIFIED ARCTIC AIR MASS ADVANCING ACROSS THE GULF STATES WITH
COLD FRONT ROUGHLY FROM KCLT-KAQQ AT 09Z. 1044 MB HIGH CENTERED
NEAR THE CANADA/NORTH DAKOTA BORDER AND RIDGING THROUGH CENTRAL
TEXAS. FREEZING LINE WAS AS FAR SOUTH AS OXFORD MS TO LA-AR STATE
LINE TO DALLAS METROPLEX AREA AT 09Z AND ADVANCING SLOWLY
SOUTHWARD.
&&
.SHORT TERM...
THE LARGER CONCERNS IN THE SHORT TERM WILL BE THE EXTENT OF
LIMITED WARMING UNDER THE INFLUENCE OF ARCTIC AIR TODAY. MOST OF
THE AREA HIGHS MAY ACTUALLY OCCUR AT SUNRISE WITH A STEADY TO SLOW
FALLING TREND MUCH OF THE DAY. IF ANY RECOVERY IS ACHIEVED IT WILL
LIKELY BE ONLY TOKEN. NEEDLESS TO SAY...THIS WILL BE ONE OF THE
COLDEST DAYS IN THIS OTHERWISE MILD WINTER. AS THE SURFACE RIDGE
AXIS REMAINS RATHER NARROW AND SHIFTS EASTWARD...RADIATIONAL
EFFECTS ARE EXPECTED TOMORROW NIGHT THAT SHOULD BE A FEW DEGREES
WARMER THAN TONIGHT'S EXPECTATIONS.
WILL BE MONITORING VERY LOW RELATIVE HUMIDITY VALUES LOWERING TO
AROUND 15 PERCENT SUNDAY AFTERNOON FOR A FIRE WEATHER RISK. AT
THIS TIME...THIS WILL NOT REQUIRE RED FLAG WARNINGS OR FIRE
WEATHER WATCHES...BUT WILL BE WORTH NOTING IN FIRE WEATHER
PRODUCTS.
.LONG TERM...
ARCTIC AIR MASS UNDERGOES RAPID MODERATION BY MONDAY OVER THE
APPALACHIANS WITH ONSHORE FLOW ONSETTING IN THE WESTERN GULF COAST
REGION. MOISTURE RETURN COULD BE QUITE RICH IN ADVANCE OF NEXT
SYSTEM TO DEVELOP OVER THE HIGH PLAINS. RAIN APPEARS TO BE A
NEARLY SURE BET FOR MONDAY NIGHT BEFORE DRYING OUT FOR TUESDAY AND
WEDNESDAY. THE NEXT SYSTEM IN A SERIES IS EXPECTED TO DEVELOP IN
THE LOWER PLAINS STATES WEDNESDAY NIGHT AND BRING NEXT ROUND OF
RAIN TO THE FORECAST AREA THURSDAY. FRIDAY SHOULD BE COOL AND DRY.
MODELS ARE SHOWING RATHER LARGE SYSTEM EVOLVING OUT OF WEST COAST
CUT-OFF LOW TO ENTER THE MID-GULF COAST REGION NEXT WEEKEND. NOT
TOTALLY SOLD ON TIMING BUT EITHER SUPER-KREWE SATURDAY OR SUPER-
KREWE SUNDAY ARE IN JEOPARDY OF INCLEMENT WEATHER. AT THIS
TIME...PLACING GREATER EMPHASIS ON SATURDAY...BUT TIMING MAY BE
ADJUSTED AS THE EVENT NEARS.
&&
.AVIATION...
COLD FRONT HAS CLEARED ALL TERMINAL AREAS. TWO BANDS OF COLD AIR
STRATOCUMULUS TO MOVE ACROSS THE TERMINALS THIS MORNING. FIRST ONE
SHOULD CLEAR THE SOUTHEASTERN TERMINALS IN THE NEXT 2-3
HOURS...GENERALLY CLOUDS AROUND 3500 FEET...BUT A BRIEF PERIOD OF
800-1500 FOOT CEILINGS AND 4-5 MILE VSBYS. A COUPLE OF HOURS OF
CLEARING BEHIND THAT BAND...THEN ABOUT 100 MILE WIDE BAND OF
CLOUDS AROUND 2000 FEET. BY 18Z...ALL SITES WILL BE CLEAR.
GUSTY WINDS WILL BE AN ISSUE...ESPECIALLY DOWNWIND OF LAKE
PONTCHARTRAIN AT KMSY AND KNEW...WHERE GUSTS ABOVE 30 KNOTS WILL BE
POSSIBLE FOR MUCH OF THE FORECAST PERIOD. 35
&&
.MARINE...
FRONT HAS ALSO CLEARED COASTAL WATERS. COLD AIR HAS NOT REALLY
PLUGGED IN YET...SO WINDS HAVE NOT RESPONDED TO THEIR MAXIMUM
EXPECTED EXTENT YET. EXPECT ALL AREAS TO BE SOLIDLY IN SMALL CRAFT
RANGE THROUGH SUNDAY MORNING BEFORE BEGINNING TO EASE. MAY SEE
SOME GUSTS TO GALE FORCE...BUT DO NOT ANTICIPATE THEM BEING
FREQUENT ENOUGH FOR A WARNING. WAVE HEIGHTS WILL GROW AS HIGH AS 9
FEET OVER THE OUTER WATERS. SURFACE RIDGE WILL BE RATHER NARROW
WITH ONSHORE FLOW RETURNING BY MIDDAY MONDAY. EXPECT A PERIOD OF
EXERCISE CAUTION OR ADVISORY WINDS WITH SIGNIFICANT WARM ADVECTION
OCCURRING MONDAY NIGHT OR TUESDAY BEFORE PRESSURE PATTERN EASES
FOR A FEW DAYS. 35
&&
.DECISION SUPPORT... /EXPERIMENTAL/
DSS CODE...BLUE.
DEPLOYED...NONE.
ACTIVATION..NONE.
ACTIVITIES...MONITORING MINOR RIVER FLOODING
MONITORING PARADE SCHEDULE WEATHER TODAY
ASSESSING HARD FREEZE/FREEZE FOR TONIGHT
ASSESSING LOW RH VALUES FOR SUNDAY.
DECISION SUPPORT SERVICES (DSS) CODE LEGEND
GREEN = NO WEATHER IMPACTS THAT REQUIRE ACTION
BLUE = LONG FUSED WATCH/WARNING/ADVISORY IN EFFECT OR HIGH
VISIBILITY EVENT
YELLOW = HEIGHTENED IMPACTS WITH SHORT FUSED
WATCH/WARNING/ADVISORY ISSUANCES; RADAR SUPPORT
ORANGE = HIGH IMPACTS - SLIGHT TO MODERATE RISK SEVERE; NEARBY
TROPICAL EVENTS; HAZMAT OR OTHER LARGE EPISODES
RED = FULL ENGAGEMENT FOR MODERATE TO HIGH RISK SVR AND/OR
DIRECT TROPICAL THREATS; EVENTS OF NATIONAL SIGNIFICANCE
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 47 23 49 29 / 0 0 0 10
BTR 49 25 52 34 / 0 0 0 10
ASD 50 24 51 30 / 0 0 0 10
MSY 51 31 48 39 / 0 0 0 10
GPT 50 25 51 29 / 0 0 0 10
PQL 50 24 52 28 / 0 0 0 10
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...FREEZE WARNING FROM MIDNIGHT SUNDAY TO 9 AM MONDAY FOR THE
FOLLOWING ZONES: LOWER JEFFERSON...LOWER LAFOURCHE...LOWER
PLAQUEMINES...LOWER ST. BERNARD...LOWER
TERREBONNE...ORLEANS...ST. CHARLES...ST. JAMES...ST. JOHN
THE BAPTIST...UPPER JEFFERSON...UPPER LAFOURCHE...UPPER
PLAQUEMINES...UPPER ST. BERNARD...AND UPPER TERREBONNE.
HARD FREEZE WARNING FROM 9 PM SATURDAY TO 9 AM MONDAY FOR THE
FOLLOWING ZONES: ASCENSION...ASSUMPTION...EAST BATON
ROUGE...EAST FELICIANA...IBERVILLE...LIVINGSTON...NORTHERN
TANGIPAHOA...POINTE COUPEE...SOUTHERN TANGIPAHOA...ST.
HELENA...ST. TAMMANY...WASHINGTON...WEST BATON ROUGE...AND
WEST FELICIANA.
GM...SMALL CRAFT ADVISORY UNTIL 6 AM SUNDAY FOR THE FOLLOWING ZONES:
LAKE BORGNE...LAKE PONTCHARTRAIN AND LAKE MAUREPAS...AND
MISSISSIPPI SOUND.
SMALL CRAFT ADVISORY UNTIL NOON SUNDAY FOR THE FOLLOWING ZONES:
BRETON SOUND...CHANDELEUR SOUND...COASTAL WATERS FROM
PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM...AND COASTAL
WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT 20
NM.
SMALL CRAFT ADVISORY UNTIL 6 PM SUNDAY FOR THE FOLLOWING ZONES:
COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF
THE MISSISSIPPI RIVER OUT 20 NM...COASTAL WATERS FROM
PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60 NM...COASTAL
WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM
20 TO 60 NM...COASTAL WATERS FROM STAKE ISLAND LA TO THE
SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60
NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60 NM...AND
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI
RIVER TO PORT FOURCHON OUT 20 NM.
MS...HARD FREEZE WARNING FROM 9 PM SATURDAY TO 9 AM MONDAY FOR THE
FOLLOWING ZONES:
AMITE...HANCOCK...HARRISON...JACKSON...PEARL
RIVER...PIKE...WALTHALL...AND WILKINSON.
&&
24/RRHazardous weather outlook, Feb 10, 5:00 PM CST, 11 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW ORLEANS LA 500 PM CST FRI FEB 10 2012 GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037- 039-040-046>050-056>072-MSZ068>071-077-080>082-111800- LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND- LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT 20 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM- COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60 NM- COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA- WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE- EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES- ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON- ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE- LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON- LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA- SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER- HANCOCK-HARRISON-JACKSON- 500 PM CST FRI FEB 10 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST LOUISIANA...SOUTH MISSISSIPPI AND THE ADJACENT COASTAL WATERS. .DAY ONE...TONIGHT A STRONG COLD FRONT WILL BRING STRONG NORTH WINDS AND HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT AFTER MIDNIGHT. A SMALL CRAFT ADVISORY HAS BEEN ISSUED FOR THE LAKES...SOUNDS...AND GULF COASTAL WATERS. FLOOD WARNINGS REMAIN IN EFFECT FOR THE PEARL RIVER AT BOGALUSA AND PEARL RIVER...AND THE ATCHAFALAYA RIVER AT MORGAN CITY. PLEASE REFER TO THE LATEST RIVER FLOOD STATEMENTS AND FORECASTS FOR ADDITIONAL INFORMATION. OTHERWISE...HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY TEMPERATURES WILL DROP SIGNIFICANTLY EARLY SATURDAY MORNING AND REMAIN WELL BELOW NORMAL THROUGH THE DAY SATURDAY. THIS WILL SET THE STAGE FOR A COLD SATURDAY NIGHT ACROSS THE ENTIRE OUTLOOK AREA. A LIGHT FREEZE IS POSSIBLE ACROSS THE SOUTH WHICH INCLUDES THE SOUTHSHORE METROPOLITAN NEW ORLEANS AND HOUMA AREAS WHILE A MODERATE TO HARD FREEZE IS EXPECTED ALONG AND NORTH OF THE INTERSTATE 10 AND 12 CORRIDORS. THE COLDEST TEMPERATURES WILL BE ACROSS SOUTHWESTERN MISSISSIPPI...THE PEARL RIVER DRAINAGE AREA...AND PASCAGOULA DRAINAGE AREA WHERE LOWER 20S WILL BE POSSIBLE EARLY SUNDAY MORNING. DUE TO THE RECENT WARM SPELL AND LACK OF FREEZING TEMPERATURES THIS YEAR...A FREEZE WARNING WILL LIKELY BE NEEDED FOR MOST OF THE AREA SATURDAY NIGHT AND A HARD FREEZE WARNING MAY BE NEEDED FOR NORTHERN PORTIONS OF THE OUTLOOK AREA. SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED ACROSS THE LAKES...SOUNDS...AND GULF COASTAL WATERS FROM SATURDAY INTO SUNDAY MORNING. .SPOTTER INFORMATION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT ANTICIPATED THROUGH THURSDAY...FEBRUARY 16TH.
The office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 11, 4:32 AM CST | Hard Freeze Warning | LIX | Assumption, East Baton Rouge, East Feliciana, Iberville, Pointe Coupee, Saint Helena and 4 more | 23 hr |
Nearby
Freeze Warnings in Louisiana, 2012Every freeze warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.